Hi...I just started Loestrin 24 fe 12 days ago and before that i had been bleeding/spotting for about 3.5 weeks...obgyn says due to stress and did blood work...i kept thinking i was pregnant...took both blood and urine test both came back negative and all blood test were normal :) after about 3 days on the pill the little brown/rust red spotting stopped...now a week later im spotting a little again more noticable when i wipe myself and maybe a little bit of spots in the pad...its becoming rather annoying...also this is the time my period used to start before i started loestrin 24 fe. is this all due to me starting birth control?
Welcome to ehealthforum,
The symptoms could be due to breakthrough bleeding, hormonal derangements, thyroid abnormalities, endometritis, PCOS, ovarian cysts, etc. The exact cause can only be made out after careful examination and evaluation. Visit your doctor/healthcare provider at the earliest for further examination and assistance. Treatment as appropriate (based on examination results and investigation results) would be started to help you control the symptoms. If indicated, the hormonal contraceptive use can be stopped to see if the symptoms are controlled. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.